logo AFST

Estimations C1 pour des problèmes paraboliques semi-linéaires
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 5 (1983) no. 3-4, pp. 265-280.
@article{AFST_1983_5_5_3-4_265_0,
     author = {Haraux, Alain and Kirane, M.},
     title = {Estimations $C1$ pour des probl\`emes paraboliques semi-lin\'eaires},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {265--280},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 5},
     number = {3-4},
     year = {1983},
     doi = {10.5802/afst.598},
     zbl = {0531.35048},
     mrnumber = {747194},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.598/}
}
A. Haraux; M. Kirane. Estimations $C1$ pour des problèmes paraboliques semi-linéaires. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 5 (1983) no. 3-4, pp. 265-280. doi : 10.5802/afst.598. https://afst.centre-mersenne.org/articles/10.5802/afst.598/

[1] S. Agmon. «On the eigenfunctions and on the eigenvalues of general boundary value problems». Comm. Pure Appl. Math. 15 (1962),116-147. | MR 147774 | Zbl 0109.32701

[2] N.D. Alikakos. «Lp bounds of solutions of reaction - diffusion equations». Comm. P. Diff. Eq. 4 (1979), 827-868. | MR 537465 | Zbl 0421.35009

[3] H. Brezis. «Propriétés régularisantes de certains semi-groupes non linéaires». Israël J. Math. 9 (1971 ), 513-534. | MR 283635 | Zbl 0213.14903

[4] H. Brezis. Cours de 3ème cycle Paris VI (1977).

[5] H. Brezis et J.A. Goldstein. «Liouville theorems for some improperly posed problems». Dans Improperly posed boundary value problems. Carasso-Stone ed., Pitman (1975), 65-75. | MR 477353 | Zbl 0318.35072

[6] M.G. Crandall, A. Pazy et L. Tartar. «Remarks on generators of analytic semi-groups». Israël J. Math. 32, 4 (1979), 363-374. | MR 571090 | Zbl 0436.47028

[7] C.M. Dafermos. «Asymptotic behavior of solutions of evolution equations». dans Nonlinear Evolution Equations, M.G. Crandall ed., Academic Press, New-York (1978) 103-123. | MR 513814 | Zbl 0499.35015

[8] G. Da Prato et P. Grisvard. «Equations d'évolution abstraites non linéaires de type parabolique». C.R.A.S. Paris t. 283 (1976), 709-711. | MR 425694 | Zbl 0356.35048

[9] J.P. Dias ET A. Haraux. «Smoothing effect and asymptotic behavior for the solutions of a nonlinear time dependent system». Proc. Roy. Soc. Edinburgh 87 A (1981), 289-303. | MR 606337 | Zbl 0458.35054

[10] L.C. Evans. «Application of nonlinear semi-group theory to certain partial differential equations, Nonlinear Evolution Equations , M.G. Crandall ed., Academic Press, New-York (1978). | Zbl 0471.35039

[11] A. Friedman. «Partial differential equations». Halt, Rinehart and Winston, New-York (1969). | MR 445088 | Zbl 0224.35002

[12] J.K. Hale. «Ordinary differential equations». Wiley-Interscience, New-York (1969). | MR 419901 | Zbl 0186.40901

[13] J.K. Hale and P. Massatt. «Asymptotic behavior of gradient-like systems». To appear. | MR 703689

[14] D. Henry. «Geometric Theory of Semilinear Parabolic Equations». Lecture Notes in Math.. N° 842, Springer (1981 ). | MR 610244 | Zbl 0456.35001

[15] T. Kato. «Abstract evolution equations of parabolic type in Banach and Hilbert spaces». Nagoya Math. J. 19 (1961), 93-125. | MR 143065 | Zbl 0114.06102

[16] J.P. La Salle. «Stability theory and invariance principles». Dynamical Systems, An International Symposium . ed. L. Cesari, J.K. Hale and J.P. La Salle, Academic Press, New-York (1976), Vol. I, 211-222. | MR 594977 | Zbl 0356.34047

[17] P.L. Lions. «Structure of the set of steady-state solutions and asymptotic behavior of semilinear heat equations». A paraître. | Zbl 0491.35057

[18] H. Matano. «Convergence of solutions of one-dimensional semilinear parabolic equations». J. Math. Kyoto Univ., 18 (1978), 221-227. | MR 501842 | Zbl 0387.35008

[19] A. Pazy. «Semi-groups of operators and applications to partial differential equations». Univ. of Maryland Press (1974). | MR 512912

[20] I. Segal. «Non-linear semi-groups». Ann. Math. 78 (1963), 339-364. | MR 152908 | Zbl 0204.16004

[21] E.M. Stein. «Topics in harmonic analysis». Annals of Math. Studies, Princeton Univ. Press. | MR 252961 | Zbl 0193.10502

[22] H.B. Stewart. «Generation of analytic semi-groups by strongly elliptic operators». Trans. Amer. Math. Soc. 199 (1974), 141-162. | MR 358067 | Zbl 0264.35043

[23] G.F. Webb. «A reaction-diffusion model for a deterministic diffusive epidemic». J. of Math. Anal. and Appl. 84,1 (1981), 150-161. | MR 639529 | Zbl 0484.92019

[24] F.B. Weissler. «Semilinear evolution equations in Banach spaces». J. Funct. Anal. 32 (1979), 277-296. | MR 538855 | Zbl 0419.47031